Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171

  [Search Papers]
1441. M.M. Sheikh-Jabbari,
One Loop Renormalizability of the Supersymmetric Yang-Mills Theories on the Noncommutative Two-Torus
JHEP 6(1999), 015  [abstract]   
arXive.org link: hep-th/9903107 [ abs, src, ps, others], cited by
IPM/P-1999/020
 
1442. A. Tavakoli, D.D. Tskhakaya and N.L. Tsintsadze,
Rayleigh-Taylor Instability in Presence of Density Transition Layer
Phys. Lett. A 256(1999), 212-216  [abstract]   
IPM/P-1999/019
 
1443. H. Eshraghi and D.D. Tskhakaya,
On the MHD Simple Waves in Fully Relativistic Electron-Positron Plasmas with Radiation
Astrophysics and Space Science 262(1999), 441-452  [abstract]   
IPM/P-1999/018
 
1444. H. Abbasi, N.L. Tsintsadze and D.D. Tskhakaya,
Influence of Particle Trapping on the Propagation of Ion Cyclotron Waves
Phys. Plasmas 6(1999), 2373-2379  [abstract]   
IPM/P-1999/017
 
1445. B. Shokri and A.A. Rukhadze,
Quantum Surface Wave on A Thin Plasma Layer
Phys. Plasmas 6(1999), 3450-3454  [abstract]   
IPM/P-1999/016
 
1446. H. Arfaei and D. Kamani,
Branes with Back-Ground Fields in Boundary State Formalism
Phys. Lett. B 452(1999), 54-60  [abstract]   
arXive.org link: hep-th/9909167 [ abs, src, ps, others], cited by
IPM/P-1999/015
 
1447. M. Amini,
Locally Compact Pro-C*-Algebras
  (Preprint) [abstract]   
IPM/P-1999/014
 
1448. A. Shafei Deh Abad,
Dirac Structures on Modules 2
  (Preprint) [abstract]   
IPM/P-1999/013
 
1449. R. Abbaspur,
Branes at Angles from DBI Action
  (Preprint) [abstract]   
arXive.org link: hep-th/9903108 [ abs, src, ps, others], cited by
IPM/P-1999/012
 
1450. A. Aghamohammadi, M. Alimohammadi and M. Khorrami,
Uniqueness of the Minimum of the Free Energy of the 2-D Yang-Mills Theory at Large N
Mod. Phys. Lett. A 14(1999), 751-758  [abstract]   
arXive.org link: hep-th/9707080 [ abs, src, ps, others], cited by
IPM/P-1999/011
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.